Tag: Common side effects of levodopa

Excessive Sweating In Parkinson’s Patients: by Dr. De Leon

Excessive Sweating In Parkinson’s Patients: by Dr. De Leon.

Excessive Sweating In Parkinson’s Patients: by Dr. De Leon

While I was still in practice, patients often would complain of having increase sweating particularly at night. Patients would often say to me; “I have a very hard time sleeping at night because of the sweats… and even Harder time staying dry!” I often concentrated more on the ‘lack of sleep’ and did not fully

Continue reading

DYSKENESIAs: The Dreaded “D” Word in Parkinson’s: By Dr. De Leon

Dancing, dystonic, discombobulated, distraught these are all ways people with Parkinson’s feel when contemplating the possibility of a life with dyskenesias after the initial shock of receiving a diagnosis. Yet, the reality is very different in my experience and to those who have studied dyskenesia epidemiology. Patients have been so fearful of Levodopa to the

Continue reading